MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 22 MM I.D. FOR USE WITH 42/43 MM O.D. SHELLS; PROSTHETIC, HIP

ZIMMER BIOMET, INC. LINER 22 MM I.D. FOR USE WITH 42/43 MM O.D. SHELLS; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shipment was received with a hair in the box.There was no patient involvement reported.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: thailand.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.The debris were found on the outside of the packaging therefore sterility was no compromised.The initial report was forwarded in error.
 
Additional Manufacturer Narrative

Brand Name
LINER 22 MM I.D. FOR USE WITH 42/43 MM O.D. SHELLS
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17739743
Report Number0001822565-2023-02493
Device Sequence Number14832542
Product Code KWY
UDI-Device Identifier00889024633216
UDI-Public(01)00889024633216(17)271228(10)65745156
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500104222
Device Lot Number65745156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown